Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Complete factorization of $ 2\sp{159}-1$

Author: K. R. Isemonger
Journal: Math. Comp. 15 (1961), 295-296
MSC: Primary 10.08
MathSciNet review: 0124263
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Kraitchik, Théorie des Nombres, Gauthier-Villars et Cie, Paris, 1922, p. 146.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.08

Retrieve articles in all journals with MSC: 10.08

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society